JournalsjstVol. 6, No. 1pp. 89–97

On the spectra of the Sturm–Liouville operator with the fast oscillating potential

  • Rais S. Ismagilov

    Bauman Moscow State Technical University, Russian Federation
On the spectra of the Sturm–Liouville operator with the fast oscillating potential cover
Download PDF

Abstract

A spectral Problem for a Sturm–Liouville operator is considered in the functional Hilbert space on the half axis. The potential is "fast oscillating". The conditions giving a discrete spectra are indicated. The spectral asymptotic is determined.

Cite this article

Rais S. Ismagilov, On the spectra of the Sturm–Liouville operator with the fast oscillating potential. J. Spectr. Theory 6 (2016), no. 1, pp. 89–97

DOI 10.4171/JST/119